# SDR SWIA201231885

- Difficulty date: October 1, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 12,492 hours, 7,896 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HYDRAULIC 2 LOW PRESSURE MESSAGE ON DESCENT AND LOST SYSTEM 2 PRESSURE.  (FLT 4620)  HYDRAULIC HOSE TO HYDRAULIC DAMPER WAS DAMAGED ON NR 2 HYDRAULIC SYSTEM.  REPLACED HYDRAULIC HOSE AT NR 2 DAMPER IN REFERENCE TO AMM.
